| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
10/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
The site reported to rxsight that a light adjustable lens+ (lal+, sn (b)(6), 22.5d) had been explanted from the right eye due to visual disturbances.The lens was replaced with a light adjustable lens (lal, sn (b)(6), 23.0d).